# SDR R61A201702210167

- Difficulty date: February 10, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 24,436 hours, 19,263 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frames 83-84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK BETWEEN FRAMES 83 - 84. REMOVED AND INSTALLED A NEW SEAT TRACK IAW SRM 51-43-03.
